View Single Post
Old 03-25-2009, 10:44 AM   #5
goldenwings goldenwings is offline
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: UK
Posts: 1,567
goldenwings HB User
Smile Re: Prednisone here i come! help...

Hiya derlinda,

As I said the post I put up first was only from my own experience and you will most probably get more replies from others memebrs of the forum giving you their personal accounts of it. The thing is though which is the most important thing I think is that you are feeling a little better and I am so happy for you. I do so hope you continues to improve.

Also have a little think about what the dizziness 'might' be - could be anything and not necessarily the steroids. As I said previously how medications of any type affect one person do not necessarily affect another in the same way.


Take care, goldenwings
__________________
I am not a medical doctor, I only speak from my own experience of the illnesses I discuss here.